Toggle Main Menu Toggle Search

Open Access padlockePrints

A converse to a theorem of Adamyan, Arov and Krein

Lookup NU author(s): Professor Jim Agler, Professor Nicholas Young


Full text for this publication is not currently held within this repository. Alternative links are provided below where available.

Publication metadata

Author(s): Agler J, Young NJ

Publication type: Article

Publication status: Published

Journal: Journal of the American Mathematical Society

Year: 1999

Volume: 12

Issue: 2

Pages: 305-333

Print publication date: 28/05/1997

ISSN (print): 0894-0347

ISSN (electronic): 1088-6834

Publisher: American Mathematical Society


DOI: 10.1090/S0894-0347-99-00291-X


Altmetrics provided by Altmetric